# SDR 2019FA0000402

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: General aviation
- Aircraft: N5448J
- Make and model: Cessna 421B
- Aircraft serial: 421B0906
- Aircraft time: 3,021 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 51115157
- Condition: Corroded
- Location: Pax Door
- Part time: 3,021 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORMED REPAIR WORK ON THE AIRCRAFT FOR LOW CABIN DIFFERENTIAL/PRESSURIZATION. FOUND MANY LEAKS AND REPAIRED. DIFFERENTIAL WAS REPAIRED TO BOOK VALUES. CUSTOMER TOOK POSSESSION OF THE AIRCRAFT AND AFTER SEVERAL FLIGHT HOURS HEARD A POP AND LOST SOME PRESSURIZATION IN THE CABIN. FOUND AFT UPPER DOOR HINGE CORRODED AND BROKEN AND DOOR SLIGHTLY PROTRUDING FROM THE CLOSED POSITION. FORWARD HINGE MOUNT BOLT IS CORRODED AND FROZEN IN THE MOUNT FITTING REQUIRING IT TO BE CUT OUT TO REPLACE HINGES. THERE ARE NO PROVISIONS TO DRAIN WATER FROM THE UPPER HINGE MOUNT CUPS SO WATER ACCUMULATES AND CORRODES THE UPPER HINGES.
